# SDR DXTA2017012806364

- Difficulty date: January 28, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N344QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500219
- Aircraft time: 2,013 hours, 1,615 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Fire
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL ON THE RAMP, PERSONNEL CAME RUNNING OUT WITH FIRE EXTINGUISHERS , SAID LEFT BRAKE ASSEMBLY WAS ON FIRE. IT WAS OUT BY THE TIME WE EXITED, BUT THERE ARE SCORCH MARKS ON ASSEMBLY. SUB INSPECTED L/H MLG FOR ANY DAMAGE. NO DEFECTS NOTED. REMOVED & REPLACED NO. 1 BRAKE & NO. 1 MLG WHEEL ASSY. IAW EMB PHENOM 300 M/M 32-45-01 & 32-45-21. TAXI AIRCRAFT APPLIED BRAKES MANY TIMES TAXI BACK TO RAMP.  NO DEFECTS NOTED WITH BRAKE ASSY. & NO LEAKS NOTED.
